Alert archive / Florida / Gale Warnings in 2016
Gale Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Feb 24, 2016, 2:33 AM EST. It took effect at Feb 24, 2016, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2016, 2:33 AM EST (07:33 UTC)
- In effect from
- Feb 24, 2016, 10:00 AM EST
- Expired
- Feb 25, 2016, 10:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
290 WHUS72 KJAX 240733 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 233 AM EST WED FEB 24 2016 AMZ470-472-474-242000- /O.EXT.KJAX.SC.Y.0019.000000T0000Z-160224T1500Z/ /O.UPG.KJAX.GL.A.0004.160224T1200Z-160225T2000Z/ /O.NEW.KJAX.GL.W.0006.160224T1500Z-160225T1500Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 233 AM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE EXPECTED FROM THE MID-MORNING HOURS TODAY THROUGH THURSDAY MORNING. WEST WINDS 30 KNOTS EXPECTED TONIGHT. * WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET TODAY...SUBSIDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-242000- /O.CON.KJAX.SC.Y.0019.160224T1200Z-160225T2000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 233 AM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THURSDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS...BECOMING WEST TONIGHT AND THURSDAY. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE TODAY. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET TODAY...SUBSIDING TO 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
4 follow-up statements
070 WHUS72 KJAX 242019 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 319 PM EST WED FEB 24 2016 AMZ470-472-474-251500- /O.CON.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 319 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE EXPECTED THROUGH THURSDAY MORNING. WEST WINDS 30 KNOTS EXPECTED TONIGHT. * WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET...SUBSIDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-251515- /O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 319 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THURSDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS...BECOMING WEST TONIGHT AND THURSDAY. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET...SUBSIDING TO 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
811 WHUS72 KJAX 250241 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 941 PM EST WED FEB 24 2016 AMZ470-472-474-251500- /O.CON.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 941 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...WEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE EXPECTED OVERNIGHT. * WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-251500- /O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 941 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THURSDAY... * WINDS...WEST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
237 WHUS72 KJAX 250733 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 233 AM EST THU FEB 25 2016 AMZ470-472-474-251500- /O.CON.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/ /O.NEW.KJAX.SC.Y.0020.160225T1500Z-160226T1500Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 233 AM EST THU FEB 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...WEST WINDS 25 TO 30 KNOTS...DECREASING TO 20 TO 25 KNOTS LATE THIS AFTERNOON. FREQUENT GUSTS TO GALE FORCE EXPECTED THIS MORNING. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-251500- /O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 233 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...WEST WINDS 20 KNOTS...DECREASING TO 15 KNOTS LATE THIS AFTERNOON. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET...SUBSIDING TO 2 TO 3 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
588 WHUS72 KJAX 251514 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1014 AM EST THU FEB 25 2016 AMZ470-472-474-252100- /O.EXP.KJAX.GL.W.0006.000000T0000Z-160225T1500Z/ /O.CON.KJAX.SC.Y.0020.000000T0000Z-160226T1500Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 1014 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...WEST WINDS 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-252000- /O.CON.KJAX.SC.Y.0019.000000T0000Z-160225T2000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1014 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...WEST WINDS 20 TO 25 KNOTS...DECREASING TO 15 TO 20 KNOTS LATE THIS AFTERNOON. POSSIBLE GUSTS TO GALE FORCE TODAY. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 23, 8:39 PM EST, 5 hours 54 minutes earlier.
Area forecast discussion, Feb 23, 8:39 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 PM EST TUE FEB 23 2016
.UPDATE...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE ENHANCED
BY HTE EAST COAST SEABREEZE THIS AFTERNOON AND ARE NOW WEAKENING.
DRY CONDITIONS EXPECTED FOR MOST OF THE NIGHT UNTIL LATE TONIGHT
WHEN STRONG TO SEVERE STORMS APPROACH WESTERN COUNTIES OF NE FL/SE
GA TOWARDS DAWN. SQUALL LINE EXPECTED TO MOVE RAPIDLY EAST ACROSS
THE AREA DURING THE MORNING HOURS. DAMAGING WINDS WITH ISOLATED
TORNADOES AND HAIL POSSIBLE WITH THE STRONGER CELLS. WINDS WILL
REMAIN STRONG WEDNESDAY AFTERNOON DUE TO A TIGHT PRESSURE GRADIENT
ASSOCIATED WITH DEEPENING SURFACE LOW TO THE NORTH. A WIND ADVISORY
MAY BE NEEDED.
&&
.AVIATION...ONLY A COUPLE SHOWERS REMAIN ACROSS THE REGION EARLY
THIS EVENING AND VFR CONDITIONS WILL PREVAIL THROUGH THE EVENING
HOURS. WIND SHEAR IS POSSIBLE LATE TONIGHT AS WINDS OFF THE
SURFACE INCREASE TO 35-45 KNOTS. SOUTH TO SOUTHWEST WINDS WILL
INCREASE TO 10-15 KNOTS WITH GUSTS TO 20 KNOTS BY DAWN. RAIN
CHANCES WILL THEN INCREASE LATE TONIGHT INTO THE MORNING HOURS.
WIDESPREAD STRONG THUNDERSTORMS ARE EXPECTED BETWEEN 4 AM AND 9 AM
WEST OF HIGHWAY 301...AND BETWEEN 9 AM TO 1 PM FOR AREAS EAST OF
HIGHWAY 301 AS SQUALL LINE MOVES THROUGH SE GA AND NE FL. BY
WEDNESDAY AFTERNOON...BOTH AHEAD AND BEHIND AN APPROACHING COLD
FRONT...IT WILL REMAIN GUSTY WITH WINDS 20-25 KNOTS WITH GUSTS UP
TO 35 KNOTS. CONDITIONS IMPROVE TO VFR LEVELS BY MID AFTERNOON
WEDNESDAY.
&&
.MARINE...SCA FOR OFFSHORE WATERS TONIGHT AS SOUTHERLY WINDS
INCREASE TO NEAR 20 KT WITH BUILDING SEAS...AND FOR NEAR SHORE
EARLY WEDNESDAY MORNING. GALE FORCE GUSTS ARE LIKELY FOR THE
OFFSHORE WATERS ON WEDNESDAY.
RIP CURRENTS: LOW TO MODERATE RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 64 75 43 60 / 70 80 10 0
SSI 60 76 47 59 / 30 80 10 0
JAX 65 80 45 63 / 30 70 10 0
SGJ 65 80 48 63 / 30 70 10 0
GNV 64 76 44 63 / 30 70 10 0
OCF 66 77 46 63 / 20 70 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM 7 AM EST WEDNESDAY THROUGH THURSDAY AFTERNOON
FOR WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR WATERS FROM
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 3 PM EST THURSDAY
FOR COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH
FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
ZIBURA/KENNEDY/Hazardous weather outlook, Feb 23, 5:18 AM EST, 21 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 518 AM EST TUE FEB 23 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-241115- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 518 AM EST TUE FEB 23 2016 ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE LATE TONIGHT... ...STRONG TO SEVERE STORMS POSSIBLE WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND LATE TONIGHT. ONE OR TWO STORMS MAY BE STRONG TO SEVERE. MODERATE RISK OF RIP CURRENTS FOR NORTHEAST FLORIDA BEACHES TODAY. SMALL CRAFT ADVISORY IN EFFECT FOR LATER TODAY THROUGH TONIGHT FOR THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG TO SEVERE STORMS ARE POSSIBLE ON WEDNESDAY IN ASSOCIATION WITH A STRONG COLD FRONT. PRIMARY THREATS ARE DAMAGING WINDS AND HAIL...BUT CONDITIONS WILL ALSO SUPPORT ISOLATED TORNADOES. TIMING OF THIS THREAT IS EARLY WEDNESDAY MORNING OVER WESTERN ZONES...THEN 9 AM TO 1 PM CENTRAL TO EASTERN ZONES. IN ADDITION...STRONG SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS AROUND 40 MPH POSSIBLE STARTING AROUND 10 AM WEDNESDAY...NOT NECESSARILY ASSOCIATED WITH SHOWERS OR STORMS. SMALL CRAFT ADVISORY AND GALE WATCH ARE IN EFFECT FOR AREA COASTAL WATERS WEDNESDAY THROUGH AT LEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SPOTTERS SHOULD MONITOR THE LATEST INFORMATION TONIGHT THROUGH WEDNESDAY FOR POSSIBLE ACTIVATION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:10 AM EST | Wind Advisory | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 16 hr |
| Feb 24, 5:12 AM EST | Special Weather Statement | JAX | Baker, Columbia, Hamilton, Suwannee | 48 min |
| Feb 24, 5:20 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 40 min |
| Feb 24, 5:42 AM EST | Special Weather Statement | JAX | Columbia, Gilchrist | 48 min |
| Feb 24, 5:54 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist | 51 min |
| Feb 24, 6:27 AM EST | Special Weather Statement | JAX | Alachua, Baker, Bradford, Clay, Columbia, Union | 63 min |
| Feb 24, 6:44 AM EST | Special Weather Statement | JAX | Suwannee | 31 min |
| Feb 24, 6:55 AM EST | Special Weather Statement | JAX | Bradford, Union | 35 min |
| Feb 24, 7:09 AM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Union | 36 min |
| Feb 24, 7:22 AM EST | Special Weather Statement | JAX | Duval, Nassau | 38 min |
| Feb 24, 7:25 AM EST | Special Marine Warning | JAX | 3 hr | |
| Feb 24, 7:36 AM EST | Severe Thunderstorm Warning | JAX | Bradford, Clay, Duval | 39 min |
| Feb 24, 7:38 AM EST | Special Weather Statement | JAX | Marion | 67 min |
| Feb 24, 8:15 AM EST | Special Weather Statement | JAX | Duval, Nassau | 45 min |
| Feb 24, 8:41 AM EST | Severe Thunderstorm Warning | JAX | Marion | 49 min |
| Feb 24, 8:59 AM EST | Special Weather Statement | JAX | Flagler, Putnam | 61 min |
| Feb 24, 9:20 AM EST | Special Marine Warning | JAX | 115 min | |
| Feb 24, 9:57 AM EST | Special Weather Statement | JAX | Flagler | 33 min |
| Feb 24, 12:15 PM EST | Special Weather Statement | JAX | Putnam | 45 min |
| Feb 24, 2:08 PM EST | Special Marine Warning | JAX | 2 hr | |
| Feb 24, 4:32 AM EST | Special Weather Statement | JAX | Coffee | 43 min |
| Feb 24, 4:45 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 45 min |
| Feb 24, 4:57 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 33 min |
| Feb 24, 5:35 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 55 min |
| Feb 24, 5:46 AM EST | Severe Thunderstorm Warning | JAX | Appling, Coffee, Jeff Davis | 32 min |
| Feb 24, 5:52 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Pierce, Ware | 38 min |
| Feb 24, 6:21 AM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 39 min |
| Feb 24, 6:30 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.